| Senior Nationals (Results) Skip to content

Senior Nationals (Results)

<Results for Day 1 and Day 2>

Schedule Saturday

08.30 to 09.30 Sign On (Pursuit / Sprint) Clubhouse)
(Latest sign on for those riding Pursuit 09.30 – Clubhouse)
09.00 to 0950 Open Track
(Times below approximated)
10.00 Womens Pursuit Qualifiers (11 Matches)
11.15 Mens Pursuit Qualifiers (9 Matches)
(Latest sign on for those only riding Sprint 11.15 – Trackside)
12.20 Flying 200 Women (15 Entries)
12.45 Flying 200 Men (12 Entries)
13.00 1st Rd Sprint Women (Quarter Finals) Best of 1
13.15 1st Rd Sprint Men (Quarter Finals) Best of 1
Sprint Women 5-8
Sprint Men 5-8

13.30 – 14.00  Lunch

(Rolling 15 minute clock to ensure adequate rest)
14.00 Pursuit Medal ride off  Men
14.15 Pursuit Medal ride offs  Women
14.30 Sprint Semi Final 1st Leg Men
Sprint Semi Final 1st Leg Women
14.45 Sprint Semi Final 2nd Leg Men
Sprint Semi Final 2nd Leg Women
Sprint Semi Leg 3 if required
Sprint Semi Leg 3 if required
15.00 Medal Presentation Pursuit
(30 minute Minimum between Semi Ride and Medal Ride)
15.15 Bronze Sprint Men Leg 1
Bronze Sprint Women Leg 1
15.30 Gold / Silver Sprint Men Leg  1
Gold Silver Sprint Women Leg 1
15.45 Bronze Sprint Women Leg 2
Bronze Sprint Men Leg 2
16.00 Gold / Silver Sprint Women Leg 2
Gold Silver Sprint Men Leg 2
16.15 Medal Ceremony Sprint

__________________________________________________________

Schedule Sunday

08.30 to 09.30 Sign on  (Kilo / 500 / Scratch)
(Latest sign on for Kilo / 500 TT is 09.30 – Clubhouse)
(Latest sign on for those only riding Scratch 11.15)
0900 to 0950 Open Track
(Times below approximated)
10.00  Womens 500 TT (22 entries)
10.30 Mens Kilo (16 Entries)
(Latest sign on for Scratch is 11.15 – Trackside)
30 min break (Open Track)
11.40 Womens Scratch (27 entries)
12.00 Mens Scratch (23 Entries)
(Medal Ceremony Scratch & TTs)
Lunch 45 minutes
(Latest sign on for Madison is 13.00 – Trackside)
13.30 Women’s Madison Demo 40 Laps (8 Sprints)
1415 Men’s Madison Demo 50 Laps (10 Sprints)
(Medal Ceremony Madison Demo)

Race Numbers
Numberswill be issued for all events and must be placed on LHS to be visible for camera / timers
Same number for Sprint/TT/Pursuit/Scratch
*** Separate Numbers (Pairs) will be issued in pairs for the Madison

All riders must be at their start position for timed events at least two minutes before the previous rider finishes